| Model Number |
SPL-FS |
| Medical Device Problem Code |
Device Remains Activated (1525)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/22/2022
Type of Reportable Event
Malfunction
Event or Problem Description
As reported for this event by the customer, during installation, the shock pulse generator activates upon connection to the device and does not turn off until the device is disconnected.There is no patient involvement.
Additional Manufacturer Narrative
The device is returned but the device evaluation is not yet completed.As such a definitive root cause of the reported complaint cannot be determined at this time.Supplemental report(s) will be filed as any relevant new information becomes available.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and device evaluation.The device was inspected and the complaint was confirmed.The reported failure was due to a faulty electrical connection caused by a manufacturing process error.The current process does not have a routine checkout procedure to prevent product defects escaping the manufacturing floor.Although patient risk is low and the issue is contained to a single lot, a capa was assigned to implement corrections and preventative actions.The event can be detected/prevented by the user by following the instructions for use which state: "perform the prescribed inspections prior to first use and regularly thereafter to ensure continued satisfactory performance.Do not use a shockpulse-se system that fails to meet the criteria stated in the labeling or that has been damaged.Otherwise, injury to the patient, personnel and/or an adverse effect on the procedure could result." olympus will continue to monitor field performance for this device.
Additional Manufacturer Narrative
Correction to d4 udi.